Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Self-dual codes over $\mathbb{Z} _{4}$ and half-integral weight modular forms


Authors: YoungJu Choie and Patrick Solé
Journal: Proc. Amer. Math. Soc. 130 (2002), 3125-3131
MSC (1991): Primary 05E20, 11F11, 11F50, 94B99, 05E99
Published electronically: May 22, 2002
MathSciNet review: 1912988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we find a connection between the weight enumerator of self-dual ${\mathbb{Z} }_4$ codes and half-integral weight modular forms. We generalize in that way results of Broué-Enguehard, Hirzebruch, Ozeki, Rains-Sloane, Runge.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05E20, 11F11, 11F50, 94B99, 05E99

Retrieve articles in all journals with MSC (1991): 05E20, 11F11, 11F50, 94B99, 05E99


Additional Information

YoungJu Choie
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea
Email: yjc@postech.ac.kr

Patrick Solé
Affiliation: CNRS-I3S, ESSI, Route des Colles, 06 903 Sophia Antipolis, France
Email: ps@essi.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06648-0
PII: S 0002-9939(02)06648-0
Received by editor(s): August 5, 2000
Published electronically: May 22, 2002
Additional Notes: This research was partially supported by COM2MAC
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society